Jump to content



Photo

Stopping Due To Pregnancy


  • Please log in to reply
1 reply to this topic

#1 LizzieJane

LizzieJane

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 23 October 2017 - 10:38 PM

Currrently trying to figure out the best way to wean off quickly, because i just found out im pregnant and dont want to put any risk on the baby. I have 2 children already, so i need to be able to take care of them still. I take 30 mg twice a day currently, and have been on it for about 2 months. Was taking for Postpartum depression and help with fibromyalgia symptoms.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,017 posts
  • LocationMissouri

Posted 24 October 2017 - 08:57 AM

Welcome LJ

 

I am afraid to tell you this but there is no quick fix. Withdrawal usually takes 6 to 8 months and is still tough to handle. Having said that let me follow up with that around 20% don't have any significant withdrawal effect. Lets hope you are one of the lucky ones. The FDA has a warning out about coming off Cymbalta too quickly as it can cause seizures, suicide and many other side effects. The only fast was to get off safely is to substitute anther antidepressant for Cymbalta but that really doesn't apply in your case.

 

I am not a dr but have been through withdrawal and on this site for nearly 5 years. Here is my best choice.  Cold turkey the Cymbalta and start on theanine it helps regulate the serotonin levels that Cymbalta was controlling. You may also want to talk to your dr about hydroxyzine and/or clonidine to help with the symptoms of withdrawal. A word of caution. We often talk about the use of theanine for withdrawal but there are the possibility of significant side effects and possible reactions with other meds.

 

One thing important to mention. The withdrawal from Cymbalta is not due to an effect from the Cymbalta but the lack of it. It has been controlling your serotonin and norepinephrine levels and now that your body no longer has it available it must readjust and relearn to control these neurotransmitters by itself. Due to the changes in the nerves this can take 1 to 2 years for the nerves to readjust. As most people are aware, nerves heal slowly. Time and patience. is important.

 

If you are interested in the theanine ley ne know and I will give you some advice on how to handle it and what brands are the best.If you have any questions please let me k now.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users